American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35G10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 13 of 13 found      Go to page: 1

[1] Silvia I. Hartzstein, José L. Torrea and Beatriz E. Viviani. A note on the convergence to initial data of heat and Poisson equations. Proc. Amer. Math. Soc. 141 (2013) 1323-1333.
Abstract, references, and article information   
View Article: PDF

[2] Massimo Cicognani and Ferruccio Colombini. The Cauchy problem for $p$-evolution equations. Trans. Amer. Math. Soc. 362 (2010) 4853-4869. MR 2645053.
Abstract, references, and article information   
View Article: PDF

[3] Hiroyuki Chihara. The initial value problem for a third order dispersive equation on the two-dimensional torus. Proc. Amer. Math. Soc. 133 (2005) 2083-2090. MR 2137875.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Ti-Jun Xiao and Jin Liang. Second order parabolic equations in Banach spaces with dynamic boundary conditions. Trans. Amer. Math. Soc. 356 (2004) 4787-4809. MR 2084398.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Rossella Agliardi and Massimo Cicognani. The Cauchy problem for a class of Kovalevskian pseudo-differential operators. Proc. Amer. Math. Soc. 132 (2004) 841-845. MR 2019963.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Shuji Watanabe. An embedding theorem of Sobolev type for an operator with singularity. Proc. Amer. Math. Soc. 125 (1997) 839-848. MR 1353406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Jaime Carvalho E Silva and Carlos Leal. The generalized Goursat-Darboux problem for a third order operator. Proc. Amer. Math. Soc. 125 (1997) 471-475. MR 1363185.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Gunnar Johnsson. The Cauchy problem in ${\bf C}\sp N$ for linear second order partial differential equations with data on a quadric surface . Trans. Amer. Math. Soc. 344 (1994) 1-48. MR 1242782.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Myron M. Sussman. On uniqueness in Cauchy's problem for elliptic operators with characteristics of multiplicity greater than two. Bull. Amer. Math. Soc. 81 (1975) Part 1:625-628. MR 0367447.
Abstract, references, and article information   
View Article: PDF

[10] James A. Donaldson. The Cauchy problem for a first order system of abstract operator equations. Bull. Amer. Math. Soc. 81 (1975) Part 1:576-578. MR 0419968.
Abstract, references, and article information   
View Article: PDF

[11] W. Y. Lee. On the Cauchy problem of the differential operator $S\mu $ . Proc. Amer. Math. Soc. 51 (1975) 149-154. MR 0369892.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Chung-Ling Yu. The existence for the solution of the elliptic Cauchy problem. Bull. Amer. Math. Soc. 80 (1974) 545-548. MR 0338553.
Abstract, references, and article information   
View Article: PDF

[13] François Trèves. Discrete phenomena in uniqueness in the Cauchy problem . Proc. Amer. Math. Soc. 46 (1974) 229-233. MR 0352679.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 13 of 13 found      Go to page: 1